# SDR DHL2004806556

- Difficulty date: January 20, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Part number: 5754705501N
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STUB WING INTERNAL PART FITTING CRACKED 4.000 AT STA XW 454.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1.  REMOVED CRACKED FITTING IAW SRM 57-1-0 PG 1, SRM 51-1-20D PG 21, SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
